# SDR DALA2024042204626

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1133 L1-3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK ON SKIN DRILL FOUND. SUMMARY OF NRC 00852: FUSELAGE SKIN STA 1133 BTW L1-L3LH WAS REPAIRED PER ER/A 617266-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617266-14 REV 5. ASSOCIATED ER/A 14-617266 ADDED FOR AC 9542. (LP #0305492)
